167 369

Cited 8 times in

Ifosfamide-induced Fanconi syndrome with diabetes insipidus

Authors
 Ah Young Leem  ;  Han Sang Kim  ;  Byung Woo Yoo  ;  Beo Deul Kang  ;  Min Hwan Kim  ;  Sun Young Rha  ;  Hyo Song Kim 
Citation
 KOREAN JOURNAL OF INTERNAL MEDICINE, Vol.29(2) : 246-249, 2014 
Journal Title
 KOREAN JOURNAL OF INTERNAL MEDICINE 
ISSN
 1226-3303 
Issue Date
2014
MeSH
Acidosis/chemically induced ; Antineoplastic Agents, Alkylating/adverse effects* ; Chemotherapy, Adjuvant ; Diabetes Insipidus/chemically induced* ; Diabetes Insipidus/diagnosis ; Diabetes Insipidus/therapy ; Fanconi Syndrome/chemically induced* ; Fanconi Syndrome/diagnosis ; Fanconi Syndrome/therapy ; Fatal Outcome ; Histiocytoma, Malignant Fibrous/drug therapy* ; Histiocytoma, Malignant Fibrous/pathology ; Humans ; Ifosfamide/adverse effects* ; Male ; Middle Aged ; Neoadjuvant Therapy/adverse effects* ; Time Factors
Keywords
Diabetes insipidus ; Fanconi syndrome ; Ifosfamide
Abstract
Ifosfamide-induced Fanconi syndrome is a rare complication that typically occurs in young patients due to a cumulative dose of ifosfamide > 40–60 g/m2, a reduction in kidney mass, or concurrent cisplatin treatment. It is usually characterized by severe and fatal progression accompanied by type II proximal renal tubular dysfunction, as evidenced by glycosuria, proteinuria, electrolyte loss, and metabolic acidosis. Diabetes insipidus is also a rare complication of ifosfamide-induced renal disease. We herein describe a case involving a 61-year-old man who developed ifosfamide-induced Fanconi syndrome accompanied by diabetes insipidus only a few days after the first round of chemotherapy. He had no known risk factors. In addition, we briefly review the mechanisms and possible therapeutic options for this condition based on other cases in the literature. Patients who receive ifosfamide must be closely monitored for renal impairment to avoid this rare but fatal complication.
Files in This Item:
T201402058.pdf Download
DOI
10.3904/kjim.2014.29.2.246
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Pharmacology (약리학교실) > 1. Journal Papers
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers
Yonsei Authors
Kang, Beodeul(강버들) ORCID logo https://orcid.org/0000-0001-5177-8937
Kim, Min Hwan(김민환) ORCID logo https://orcid.org/0000-0002-1595-6342
Kim, Han Sang(김한상) ORCID logo https://orcid.org/0000-0002-6504-9927
Kim, Hyo Song(김효송) ORCID logo https://orcid.org/0000-0002-0625-9828
Rha, Sun Young(라선영) ORCID logo https://orcid.org/0000-0002-2512-4531
Yoo, Byung Woo(유병우)
Leem, Ah Young(임아영) ORCID logo https://orcid.org/0000-0001-5165-3704
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/99093
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse